An instance of numerical solution of integral equations with singularities in the periodic case
Differencialʹnye uravneniâ, Tome 42 (2006) no. 9, pp. 1263-1271
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_2006_42_9_a11,
author = {I. K. Lifanov},
title = {An instance of numerical solution of integral equations with singularities in the periodic case},
journal = {Differencialʹnye uravneni\^a},
pages = {1263--1271},
year = {2006},
volume = {42},
number = {9},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_2006_42_9_a11/}
}
I. K. Lifanov. An instance of numerical solution of integral equations with singularities in the periodic case. Differencialʹnye uravneniâ, Tome 42 (2006) no. 9, pp. 1263-1271. http://geodesic.mathdoc.fr/item/DE_2006_42_9_a11/